# SDR 2PSA2015121201

- Difficulty date: December 8, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 63,914 hours, 27,799 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 51,399 hours, 22,261 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 819186
- Condition: Leaking
- Location: Lt Engine
- Part time: 51,399 hours, 22,261 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

TAKEOFF & 0:30 CREW OBSERVED LT ENG OIL QTY DECREASING ABNORMALLY.  ENG WAS SHUT DOWN & ACFT RETURNED.  DISCOVERED A FAILED FACE SEAL AT THE FUEL PUMP DRIVE PAD ON THE ACCESSORY GEAR BOX.  A GVI OF THE SEAL WAS COMPLIED WITH PRIOR TO THE PUMP INSTALLATION THE DAY PRIOR & NO LEAKS WERE DETECTED ON THE GND RUNS FOR THE PUMP REPLACEMENT.
